# SDR J72A2015F00030

- Difficulty date: February 6, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N589H
- Make and model: Piagio P180
- Aircraft serial: 1010
- Aircraft time: 6,220 hours, 4,777 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK, VISUAL INSPECTION ON THE LOWER AFT FUSELAGE JOINT TO TAIL CONE AREA REVEALED CORROSION ON AFT FUSELAGE CANTED BULKHEAD AND LOWER SKIN AREA.
